# SDR UPS08151586

- Difficulty date: January 28, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WAS OPEN BEFORE SLIDE DISARMED, SLIDE DID NOT DEPLOY BUT FELL OUT ON STAIRS.  DEFERRAL M367928.  INSTALLED MAIN ENTRY DOOR ESCAPE SLIDE REF 25-61-21-04.  PLACARD REMOVED.
